2 Days at 2.5 Milligrams

It’s Saturday, Sept 26.  Six days since I last wrote here.

Not good days.  The heat continues and the withdrawal side effects intensify.
Still, perhaps against my better judgment, I tapered again by .5 milligrams Thursday night.  So at the moment I am half way through day 2 on that reduced dosing.
I hurt pretty bad.  I am exhausted yet wound up.  Not a pleasant combination.
Thursday night, the first night, I was awake for at least an hour around 4 AM.  Finally had to take an Advil because my body started aching from all the tossing and turning.
Last night, while I was not awake continuously for an hour, I slept poorly, very lightly.
Carol is going to a convention in the second week of October, so I will stay at 2.5 for three weeks.  I need her around while I go through this, and staying at one level for a little while longer might not be a bad idea.
Dan still has not found work.  Dave is 80 miles from the Canadian border.  Taken him what–five months–to walk there from the Mexican border.
Dan sent me a picture of myself from the late 70’s, early 80’s:

Leave a Reply

Your email address will not be published.

*